Infinitely many weak solutions for p(x)-Laplacian-like problems with Neumann condition

Ghasem A. Afrouzi, Mokhtar Kirane, Saeid Shokooh

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

The paper studies the existence of infinitely many solutions for a Neumann problem involving the p(x)-Laplacian-like depending on two parameters. Our approach is based on variational methods.

Original languageBritish English
Pages (from-to)23-36
Number of pages14
JournalComplex Variables and Elliptic Equations
Volume63
Issue number1
DOIs
StatePublished - 2 Jan 2018

Keywords

  • infinitely many solutions
  • p(x)-Laplacian-like
  • Variable exponent Sobolev spaces
  • variational methods

Fingerprint

Dive into the research topics of 'Infinitely many weak solutions for p(x)-Laplacian-like problems with Neumann condition'. Together they form a unique fingerprint.

Cite this